# SDR MWEA00256

- Difficulty date: April 3, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: 591216610N
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SKIN IS GOUGED FROM RIGHT LOWER HORIZONTAL TO VERTICAL FAIRING.  FABRICATED AND INSTALLED NEW SKIN PANEL.
